# SDR ASAA12511565

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 19,682 hours, 6,377 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591101
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FAILED TO IGNITE DURING START SEQUENCE, ON GROUND.  ACFT GROUNDED.  COULD NOT CONFIRM NR 1 ENG NO FAULTS LOGGED.  EEC TEST CHECKED NORMAL.  IGNITER AUDIBLE TEST PASS BOTH LT & RT, REF FIM:74-21-00.  ALSO RANG OUT & SHOOK DOWN CONNECTOR DP0201 AND FOUND GOOD, POWER 115VAC, REF WDM:74-11-11.   REPLACED NR 1 ENG RT IGNITION LEAD.  REF MM 74-21-01. OPS CKD GOOD.
